# SDR CALA2021042200526

- Difficulty date: April 22, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 43,198 hours, 22,425 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Part number: NA
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SMELL OF OILFUMES INFLIGHT... ESPECIALLY AT LOWER ALTITUD ES.ONLY IN COCKPIT. ASED ON FLIGHT CREW SMOKE/ODOR IN THE PLANE (NOTABLY FLIGHT DECK) WORKING TSM TASK 71-00-00-810-801-A , # 1 ENGINE FOR EVIDENCE OF OIL LEAK. LOCKING FOR SIGNOFF CONCURRENCE WITH TOMC. SDR ITEM. UNLOCKING TO ADD SDR FLAG ADDING SDR FLAG. LOCKING FOR SIGNOFF CONCURRENCE WITH TOMC.
